# SDR FDEA201101140207

- Difficulty date: January 14, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 620 S12-16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SURROUND SKIN GOUGED STA 620, STR 12L TO 16L.  FABRICATED INNER SKIN AND DOUBLER REPAIR FROM 2024T3 0.125", AND INSTALLED INNER SKIN AND DOUBLER REPAIR PER EA 7-5330-143933.
